# SDR 2002FA0000243

- Difficulty date: May 17, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N9510S
- Make and model: Bbavia 7ECA
- Aircraft serial: 7ECA275
- Engine: Cont O200*
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Fastener
- Condition: Missing
- Location: Spar
- Part time: 2,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 8 RIB ATTACH NAILS WERE FOUND MISSING ON EACH WING.  (BOTH SPARS)  SCRATCHES AND GOUGES WERE FOUND ON LEFT REAR SPAR MID AREA.  THESE WERE APPARENTLY MADE BY REPAIRMAN SLIDING RIBS DOWN SPAR, DURING THE LAST REPAIR OF WING.  BOTH WINGS WILL HAVE COVER REMOVED FOR FURTHER INSPECTION AND REPAIR.
